Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


truvada y efavirenz
Aug 5, 2013

Doctor llevo tomando ya tres meses efavirenz con truvada y los sintomas son cada vez mas molestosos como dolor de cabeza sensacion de fiebre me mido la temperatura y no tengo fiebre dolor de espalda ansiedad ritmo cardiaco un poko acelereado digame hasta cuando son estos sintomas?

Respuesta del Dr. Natterstad

¡Basta! Ya que estos síntomas non han atenuado ya es la hora de cambiar tu régimen. Afortunadamente hoy en día hay muchas opciones. Habla con tu médico especialista en VIH de otro régimen.

Buena suerte. Un gran abrazo.

Dr. Steve



Regresar
pasiente
Siguiente
Ayuno en pruebas VIH.

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement